| Model Number |
84332412 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a device used for spinal therapy.It was reported that the cage became dislocated, resulting in pain symptoms.The patient returned due to a dislocation of the adaptix cage, and an additional surgery was performed to relocate the adaptix cage at the l4-l5 level.No additional complications related to the event were reported.The implant was not removed; instead, the l4-l5 cage was relocated and the bilateral l4 screws were upsized.No therapy was administered during the event.
Additional Manufacturer Narrative
Radiographic image review concludes that two panel lateral x-ray l4-s1 fusion.L4-l5 interbody graft migrated posteriorly on left panel compared to right.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.